Skip to Content

Will it be bad withdrawals coming off of 3-- 5mgs a day cold turkey?

Responses (2)

Anonymous 29 Aug 2011

Hi enuff,
Could you please add the name of the medication or drug you are withdrawing from?
Thank you and best wishes,

enuff 31 Aug 2011

sorry 5mg 3x a day percocet.
thanks.

Anonymous 29 Aug 2011

If you are speaking of pain meds, you can always do it the good old fashion way of slowly dropping 1/2/ a pill a day for 5 days then drop 1 pill a day for 5 days and so on til you are down to 1/2 pill a day. Then take it every other day until you no longer feel the need for it at all. This will definately help any withdrawals. Just my thoughts...

enuff 31 Aug 2011

that is my plan.. just worried started taking them from the brutal withdrawls from completing methadone... all the way to 1MG... don't ever want to go back.. it was just to take the edge off. Bit of my than i can chew is my worry. going to start tapering off in the morning if all goes well.

Anonymous 31 Aug 2011

Well I certainly wish you all the luck in the world. I had to take methadone for chrontic pain & hated the way it may me feel. At 120ng had to taper very slowy, took me a year, but I made it (with pain I might add), but wanted off of that drug & put on one I could use as needed for my pain,. I wish you luck with your endeavor. Sounds like a plan...

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions